# SDR USAA2009022490435

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 74,049 hours, 72,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - EXFOLIATION CORROSION ON STRINGER TIE AT BS 1630, S30.  REPLACED STRINGER 30 FROM BS 1610 TO BS 1620 IAW US AIRWAYS EA 100929.
